2011, 31(3): 651-668. doi: 10.3934/dcds.2011.31.651

Homeomorphisms of the annulus with a transitive lift II

1. 

Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão 1010, Cidade Universitária, 05508-090 São Paulo, SP, Brazil

Received  June 2010 Revised  September 2010 Published  August 2011

Let $f$ be a homeomorphism of the closed annulus $A$ that preserves the orientation, the boundary components and that has a lift $\tilde f$ to the infinite strip $\tilde A$ which is transitive. We show that, if the rotation number of $\tilde f$ restricted to both boundary components of $A$ is strictly positive, then there exists a closed nonempty connected set $\Gamma\subset\tilde A$ such that $\Gamma\subset]-\infty,0]\times[0,1]$, $\Gamma$ is unbounded, the projection of $\Gamma$ to $A$ is dense, $\Gamma-(1,0)\subset\Gamma$ and $\tilde{f}(\Gamma)\subset \Gamma.$ Also, if $p_1$ is the projection on the first coordinate of $\tilde A$, then there exists $d>0$ such that, for any $\tilde z\in\Gamma,$ $$\limsup_{n\to\infty}\frac{p_1(\tilde f^n(\tilde z))-p_1(\tilde z)}{n}<-d.$$
Citation: Salvador Addas-Zanata, Fábio A. Tal. Homeomorphisms of the annulus with a transitive lift II. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 651-668. doi: 10.3934/dcds.2011.31.651
References:
[1]

S. Addas-Zanata and F. A. Tal, Homeomorphisms of the annulus with a transitive lift,, to appear in Math. Z., (2010).

[2]

S. Alpern and V. Prasad, Typical recurrence for lifts of mean rotation zero annulus homeomorphisms,, Bull. London Math. Soc., 23 (1991), 477. doi: 10.1112/blms/23.5.477.

[3]

S. Alpern and V. Prasad, Typical transitivity for lifts of rotationless annulus or torus homeomorphisms,, Bull. London Math. Soc., 27 (1995), 79. doi: 10.1112/blms/27.1.79.

[4]

C. Bonatti and S. Crovisier, Récurrence et généricité,, Invent. Math., 158 (2004), 33.

show all references

References:
[1]

S. Addas-Zanata and F. A. Tal, Homeomorphisms of the annulus with a transitive lift,, to appear in Math. Z., (2010).

[2]

S. Alpern and V. Prasad, Typical recurrence for lifts of mean rotation zero annulus homeomorphisms,, Bull. London Math. Soc., 23 (1991), 477. doi: 10.1112/blms/23.5.477.

[3]

S. Alpern and V. Prasad, Typical transitivity for lifts of rotationless annulus or torus homeomorphisms,, Bull. London Math. Soc., 27 (1995), 79. doi: 10.1112/blms/27.1.79.

[4]

C. Bonatti and S. Crovisier, Récurrence et généricité,, Invent. Math., 158 (2004), 33.

[1]

Dominique Lecomte. Hurewicz-like tests for Borel subsets of the plane. Electronic Research Announcements, 2005, 11: 95-102.

[2]

Katja Polotzek, Kathrin Padberg-Gehle, Tobias Jäger. Set-oriented numerical computation of rotation sets. Journal of Computational Dynamics, 2017, 4 (1&2) : 119-141. doi: 10.3934/jcd.2017004

[3]

Alexander Blokh, Lex Oversteegen, Vladlen Timorin. Non-degenerate locally connected models for plane continua and Julia sets. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5781-5795. doi: 10.3934/dcds.2017251

[4]

Guolin Yu. Global proper efficiency and vector optimization with cone-arcwise connected set-valued maps. Numerical Algebra, Control & Optimization, 2016, 6 (1) : 35-44. doi: 10.3934/naco.2016.6.35

[5]

John Banks, Brett Stanley. A note on equivalent definitions of topological transitivity. Discrete & Continuous Dynamical Systems - A, 2013, 33 (4) : 1293-1296. doi: 10.3934/dcds.2013.33.1293

[6]

Sergio Muñoz. Robust transitivity of maps of the real line. Discrete & Continuous Dynamical Systems - A, 2015, 35 (3) : 1163-1177. doi: 10.3934/dcds.2015.35.1163

[7]

Juan Luis García Guirao, Marek Lampart. Transitivity of a Lotka-Volterra map. Discrete & Continuous Dynamical Systems - B, 2008, 9 (1) : 75-82. doi: 10.3934/dcdsb.2008.9.75

[8]

Kristian Bjerklöv, Russell Johnson. Minimal subsets of projective flows. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 493-516. doi: 10.3934/dcdsb.2008.9.493

[9]

Danny Calegari, Alden Walker. Ziggurats and rotation numbers. Journal of Modern Dynamics, 2011, 5 (4) : 711-746. doi: 10.3934/jmd.2011.5.711

[10]

Michel Laurent, Arnaldo Nogueira. Rotation number of contracted rotations. Journal of Modern Dynamics, 2018, 12: 175-191. doi: 10.3934/jmd.2018007

[11]

Arek Goetz. Dynamics of a piecewise rotation. Discrete & Continuous Dynamical Systems - A, 1998, 4 (4) : 593-608. doi: 10.3934/dcds.1998.4.593

[12]

Xavier Buff, Nataliya Goncharuk. Complex rotation numbers. Journal of Modern Dynamics, 2015, 9: 169-190. doi: 10.3934/jmd.2015.9.169

[13]

Giuseppe Buttazzo, Filippo Santambrogio. Asymptotical compliance optimization for connected networks. Networks & Heterogeneous Media, 2007, 2 (4) : 761-777. doi: 10.3934/nhm.2007.2.761

[14]

Nina Lebedeva. Number of extremal subsets in Alexandrov spaces and rigidity. Electronic Research Announcements, 2014, 21: 120-125. doi: 10.3934/era.2014.21.120

[15]

Ian Melbourne, V. Niţicâ, Andrei Török. A note about stable transitivity of noncompact extensions of hyperbolic systems. Discrete & Continuous Dynamical Systems - A, 2006, 14 (2) : 355-363. doi: 10.3934/dcds.2006.14.355

[16]

Christopher Cleveland. Rotation sets for unimodal maps of the interval. Discrete & Continuous Dynamical Systems - A, 2003, 9 (3) : 617-632. doi: 10.3934/dcds.2003.9.617

[17]

David Cowan. A billiard model for a gas of particles with rotation. Discrete & Continuous Dynamical Systems - A, 2008, 22 (1&2) : 101-109. doi: 10.3934/dcds.2008.22.101

[18]

Mads Kyed. On a mapping property of the Oseen operator with rotation. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1315-1322. doi: 10.3934/dcdss.2013.6.1315

[19]

Eduardo Lara, Rodolfo Rodríguez, Pablo Venegas. Spectral approximation of the curl operator in multiply connected domains. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 235-253. doi: 10.3934/dcdss.2016.9.235

[20]

Anca Radulescu. The connected Isentropes conjecture in a space of quartic polynomials. Discrete & Continuous Dynamical Systems - A, 2007, 19 (1) : 139-175. doi: 10.3934/dcds.2007.19.139

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (3)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]